Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

$K$-theory for generalized Lamplighter groups
HTML articles powered by AMS MathViewer

by Xin Li PDF
Proc. Amer. Math. Soc. 147 (2019), 4371-4378 Request permission

Abstract:

We compute $K$-theory for the reduced group C*-algebras of generalized Lamplighter groups.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 46L80
  • Retrieve articles in all journals with MSC (2010): 46L80
Additional Information
  • Xin Li
  • Affiliation: School of Mathematical Sciences, Queen Mary University of London, Mile End Road, London E1 4NS, United Kingdom
  • MR Author ID: 911893
  • ORCID: 0000-0002-2243-3742
  • Email: xin.li@qmul.ac.uk
  • Received by editor(s): April 9, 2018
  • Received by editor(s) in revised form: January 15, 2019
  • Published electronically: June 10, 2019
  • Communicated by: Adrian Ioana
  • © Copyright 2019 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 147 (2019), 4371-4378
  • MSC (2010): Primary 46L80
  • DOI: https://doi.org/10.1090/proc/14619
  • MathSciNet review: 4002549